# SDR SWAA060846

- Difficulty date: March 15, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 39,999 hours, 34,379 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6552132
- Condition: Cracked
- Location: Rt Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING NR 5 SPOILER OUTBD ACTUATOR HINGE CASTING CRACKED.  REMOVED AND REPLACED SPOILER ASSY PER MM.
